MAUDE Adverse Event Report: SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V STRATAFIX; SH 2-0 MONODERM 20CM

SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V STRATAFIX; SH 2-0 MONODERM 20CM
Model Number SXMD1B405
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records for the reported finished good lot and raw material components identified no quality issues during the incoming, manufacturing, in-process, or final inspection processes.No additional complaints have been received for this lot.Sterile samples from the reported lot were not returned for visual review and testing.The actual devices or magnified photos were not returned for review.If samples or photos become available at a later time, they will be reviewed and tested and the results will be included in the file.A follow-up report will be submitted at that time.Without reviewing the actual reported device(s), receiving magnified photos of the actual devices, or receiving detailed information regarding the method utilized to remove the device from the packaging, preoperative preparation of the device, tools utilized to grasp the devices, details of the procedure performed, or the surgeon¿s technique, a definitive root cause cannot be determined at this time.
 
Event or Problem Description
Our affiliate reported the needle detachment from the suture and fell into the body cavity.

Brand Name
STRATAFIX
Common Device Name
SH 2-0 MONODERM 20CM
Manufacturer (Section D)
SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V
corredor tijuana rosarito 2000
#24702 b ejido francisco villa
tijuana 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
247 station drive
suite ne1
westwood
Manufacturer Contact
ronald giannangelo
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 
MDR Report Key20340302
Report Number3010692967-2024-00082
Device Sequence Number8023792
Product Code GAM
UDI-Device Identifier10705031228061
UDI-Public(01)10705031228061(20)12(17)280930(10)DA20HAVE
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSXMD1B405
Device Lot NumberDA20HAV
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age67 YR
Patient SexFemale